# SDR SWAA2015032337678

- Difficulty date: March 21, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 85,451 hours, 66,290 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 7110025
- Part serial: BL3565
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, AFT CRUISE OF FL 340 WE GOT NO PRIOR WARNING, JUST CABIN ALT WARNING.  COMPLIED WITH QRH, NO HELP.  NEVER HAD PACK OR BLEED TRIP, NEVER REGAINED CABIN PRESS.  NEVER GOT AUTO FAIL OR ANY ABNORMAL LIGHT FOR PROBLEM.  WE DID MANUALLY DROP MASK.  R & R PRESS CONTROL PANEL IAW AMM.
